Journal of Symbolic Logic

Review: B. Scarpellini, A Characterization of $\Delta_2$-Sets

Azriel Levy

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 193.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738137

JSTOR
links.jstor.org

Citation

Levy, Azriel. Review: B. Scarpellini, A Characterization of $\Delta_2$-Sets. J. Symbolic Logic 37 (1972), no. 1, 193. https://projecteuclid.org/euclid.jsl/1183738137


Export citation